# SDR UPS05844373

- Difficulty date: April 4, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 77,932 hours, 26,089 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Finger Doubler
- Part number: 5645332
- Condition: Corroded
- Location: Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN CENTER WING BOX SUB FLOOR, FINGER DOUBLER HAS SHEAR HEAD FASTENERS AND CORROSION AT STA 960 TO 980 LBL 65.  REMOVED FINGER DOUBLER AND REMOVED CORROSION ON SUB FLOOR.  FOUND TO BE WITHIN LIMITS.  REPLACED FINGER DOUBLER IAW SRM 51-1-8, DWG 5645332, 53-2-0 FIG 1F AND 51-1-21.
